The Maximal Cardinality of the Base in $ P_{2}\times P_{2} $

Articles > Article · 2021

Authors: Seymur Meshaik, Tahsin ÖNER

Siberian Mathematical Journal, Journal Indexed in SCI Expanded, International, WoS, 2021, vol 62, pp 114-122

DOI: 10.1134/s0037446621010122

Summary

Some structural properties are discussed of the functions in $ P_{2}\times P_{2} $ . We describe the properties of functions not belonging to the maximal subalgebras $ R_{4} $ , $ R_{5} $ , and $ R_{11} $ and show that the maximal cardinality of the basis in $ P_{2}\times P_{2} $ is equal to 8.

View details